# SDR C1HA200796013

- Difficulty date: October 21, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Nr 6
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION LE FLAP NR 6 DID NOT RETRACT.  DISPATCH AND MC NOTIFIED.  RETURN TO STL, REMOVED AND REPLACED NR 6 FLAP ACT IAW 27-81-22.  OPS AND LEAK CK NORMAL.
